# SDR SCNA20201201397

- Difficulty date: November 16, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER TIP HAVE 4 EA FASTENER HOLES ELONGATED.  REPAIRED 4 EA ELONGATED FASTENER HOLES ON LEFT HORIZONTAL STABILIZER TIP, IAW SRM 51-70-05-2R-9.
